Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Having burning sensation in abdominal, hands and legs. Acidic stool. Told to be suffering from lactose intolerance and IBS.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6595 Questions
Hello Sir,

I am suffering from burning sensation in abdominal, very few times in hands ans Legs.

Actually This was started from last year August, when I reached dotors on the same firstly they said it might be amebiosis , adn I used to go for multiple times for motion, I took this course for around 20 days, after that I felt good, suddenly after 15 days again I got the same problem, then he asked me to under go for Stool for reducing substances then the result was positive and the my stool is acidic, then the doctor mentioned that I am suffering from Lactose Intaulerence and IBS,then he gave the medicines for the same for 20 days, when ever I used the tablets it was fine, but after stopping the tablets after course like 7 days after then I am getting the same problem, but only burning sensation, and acidity. After that I undergone for Master Health Check Up, then every thing was normal there. .

I dont have any symptoms like nasuia, vomting, but I can say I lost my fat with wait of 2-3 kgs in last 8 months.

Can you please help me in overcoming up with this problem, as I have to Travel UK for a long term.
Posted Sun, 26 May 2013 in General Health
Answered by Dr. Pavan Kumar Gupta 6 hours later
Thanks for the query.
I have read your history and find that you have predominantly upper gastrointestinal symptoms along with severe acidity.
The most common cause for such a problem is H.Pylori infection of stomach.
It is a bacterial infection of lining of stomach resulting in excess production of stomach acids resulting in stomach ulcers.
Other causes for such symptoms could be because of ulcers caused by excessive use of pain killers or alcohol.
In some cases there is esophagitis caused by reflux of stomach acid into esophagus from stomach.
In very few cases there may be some Tumours of stomach or intestine producing excess production of gastrin hormone resulting in excess production of stomach acids.
I advise you to consult a gastroenterologist and get proper investigations like..
Upper GI endoscopy...
Barium swallow
Biopsy of stomach tissue..
Urea breath test...
CT abdomen..
Serum estimation of gastrin hormone..
Once the cause is found,you can be treated easily.

Till then do the following...
Quit smoking and alcohol,if any
Avoid foods like garlic,onion,citrus fruits,chocolate,coffee,caffeinated drinks etc 
De stress yourself by doing yoga,meditation and regular exercises
Avoid fried foods.
Take some proton pump inhibitor like PANTOPROZOLE 40 mg once a day empty stomach in morning.

I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor